Alexei Venkov

  1. Journal article › Research › Not peer-reviewed
  2. Published

    Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 125, 1975, p. 1-48.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  3. Published

    On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  4. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  5. Published

    Selberg's trace formula and non-euclidean vibrations of an infinite membrane. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 708-712.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  6. Published

    Spectral theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 153, 1982.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  7. Published

    The automorphic scattering matrix for the Hecke group Γ(2cos(π/q)). / Venkov, Alexei.

    In: Matematicheskii Institut im. V.A. Steklova. Trudy, Vol. 163, 1984, p. 32-36.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  8. Journal article › Research › Peer-reviewed
  9. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. Published

    A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 Next